# SDR UATA2024092405305

- Difficulty date: September 10, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212200
- Aircraft serial: 287
- Aircraft time: 40,528 hours, 65,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 21222406062
- Condition: Corroded
- Location: Zone 100
- Part time: 40,528 hours, 65,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTRUSION ON THE FWD. SIDE OF FRAME 6 (LEFT SIDE UNDER FLOOR) HAS INTERGRANULAR CORROSION. REPLACED ORIGINAL FRAME 6 LH FWD FITTING 212-22406-06-2 WITH NEW RA-212-22406-06-2 FITTING. SEE 337 DATED 07-24-2024 FOR FURTHER DETAIL.
